# SDR 95ZZZX2624

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4265E
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0513
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: 9937705
- Condition: Loose Terminal
- Location: Battery
- Part time: 1,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSE TERMINAL ON BACK OF SWITCH FOUND DURING ANNUAL INSPECTION.  SUSPECT INCORRECT ASSEMBLY OR MISHANDLED PART.  RECOMMEND INSPECTION EVERY 100 HOURS AND/OR ANNUAL INSPECTION(S).  REPLACE PART IF NECESSARY.
